# SDR ASAA2019052129437

- Difficulty date: May 21, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 48,736 hours, 14,603 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 10470
- Condition: Faulted
- Location: Ac Bay
- Part time: 41,951 hours, 13,141 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK ILLUMINATES WITH MASTER CAUTION RECALL AND EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. PERFORMED PACK ZONE TEMP CONTROLLER BITE PER AMM 21-61-00 #1 CONTROLLER FAULTED LT PACK TEMP CONTROL VALVE (TCV). REMOVED LT PACK TCV PER AMM 21-51-10-000-801. INSTALLED TCV PER AMM 21-51-10-400-801 OPS CHECKED SAME AMM, OPS CHECKED GOOD. LEAK CHECKED GOOD.
